# SDR USAA2010021990405

- Difficulty date: February 18, 2010
- Submitted: February 22, 2010
- Operation: Air carrier
- Aircraft: N813AW
- Make and model: Airbus A319-132
- Aircraft serial: 1223
- Aircraft time: 35,423 hours, 14,119 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38002784
- Part serial: R215C
- Condition: Malfunctioned
- Location: Apu Bay
- Part time: 29,139 hours, 18,493 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 347 - PVR - ODOR - APU BLEED EMITS STRONG ODOR.  FLIGHT ATTENDANTS COMPLAIN OF HEADACHES.  REMOVED AND REPLACED APU (AUXILIARY POWER UNIT).  OPERATIONAL CHECK WAS GOOD.  FOUND APU AS THE SOURCE OF ODOR.  APU INFORMATION UPDATED TO COMPLETE REPORT.
